MathSciNet Relay Station
MathSciNet bibliographic data
MR405470 (53 #9263) 57E25 (57F15)
Schneider, Victor Homogeneous spaces with vanishing Steenrod squaring operations. Proc. Amer. Math. Soc. 50 (1975), 451–458.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement